# SDR SWIA2020041050081

- Difficulty date: January 15, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING FRAME CRACKED AT FS 460, SECOND FRAME FORWARD OF MID WING ATTACH LUG UNDER PANEL 162EL.   (C-CHECK) RO 4/9/2020   UPON FURTHER EVALUATION OF DISCREPANCY, FOUND CRACK ON A BRACKET NOT FRAME. ALL OTHER LOCATION INFORMATION IS CORRECT. REMOVED AND REPLACED CRACKED BRACKET AT FS 460 SECOND FRAME FWD OF MID-WING ATTACH LUG, UNDER PANEL 162 EL IAW SRM.
